Supremum estimates for degenerate, quasilinear stochastic partial differential equations

Dareiotis, K and Gess, B (2019) Supremum estimates for degenerate, quasilinear stochastic partial differential equations. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 55 (3). pp. 1765-1796. ISSN 0246-0203

Abstract

Metadata

Authors/Creators:
  • Dareiotis, K
  • Gess, B
Copyright, Publisher and Additional Information: © Association des Publications de l’Institut Henri Poincaré, 2019. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Degenerate SPDEs; Stochastic porous medium; Moser’s iteration
Dates:
  • Published: 25 September 2019
  • Accepted: 19 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Nov 2019 12:12
Last Modified: 05 Nov 2019 12:18
Status: Published
Publisher: Institute Henri Poincaré
Identification Number: https://doi.org/10.1214/18-AIHP934

Share / Export

Statistics